# SDR SWIA200616671

- Difficulty date: January 30, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 16,274 hours, 22,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AND RIGHT SIDEWALL AND FLOOR PAX SEAT TRACK CORRODED.  REPLACED SEAT TRACKS IAW EMB 53-01-04.
